# SDR P5CA9900312

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 552-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND AT UPPER DECK BS 552 TO 560 LBL 11 FLOOR SUPPORT.  SEAT TRACK LBL 9 STA 550 TO 590 REPAIRED AS PER SRM 53-10-05 FIG 4.
